| Model Number |
M001509100 |
| Medical Device Problem Codes |
Unraveled Material (1664); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that it was unraveled at the spring tip and stretched at distal tip, moreover the polymer jacker was peeled.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 08jul2025.It was reported that the wire was unraveled.A 180x25cm fathom -16 guidewire was selected for use.During the course of the procedure, it was noted that the wire started to unravel.There were no patient complications as a result of this event.However, device analysis revealed that the polymer jacker was peeled.